Join the 'Caffeine' group to help and get support from people like you.
We found 79 questions associated with the 'Caffeine' topic.
Posted 15 Nov 2015 • 12 answers
I recently had two severe panic attacks induced by caffeine about a month ago and since then I've been severely anxious and moderately depressed (it was like night and day, I went from normal to full blown panic disorder in one day) I was put on 10mg of Paxil with Ativan as needed and have... read more
Posted 1 Jun 2011 • 3 answers
... coffee or two or more?
Posted 22 Dec 2012 • 4 answers
... that come with my menstrual cycle. About 2-3 hours the affects seem to wear off and my head hurts again.Could\should I take Ibuprofen in conjunction with this medicine?
Posted 4 Nov 2012 • 1 answer
I am interested to find out how long the side effects of caffeine last once you stop taking it?
Posted 5 Nov 2010 • 1 answer
I have really bad panic attacks whenever I have to travel via planes. My doctor prescribed xanax 0.5m and said to take 1 30 min before my flight and then 1 every 4 hrs. I of course had friends and family saying that I should take half of 1, others say half of a half, so I thought I'd try half... read more
Posted 21 Aug 2014 • 3 answers
Posted 19 Nov 2010 • 2 answers
I take it around noon right now, but have the option to take it twice a day, once in the morning then in the afternoon 8 hours apart. I want to have my morning cup of coffee but I heard that caffeine can increase the side effects of Wellbutrin. So, my question is: do you drink coffee while taking... read more
Posted 3 Mar 2014 • 11 answers
I have an appt on the 12th with my dr. But I'd still like some advice in the meantime. I take Wellbutrin, 300mg/day, and Klonopin, 3mg/day. The Klonopin USED to help me sleep. It doesn't help at all now; it's been this way for 1-2 months. I have major anxiety and depression and just... read more
Posted 24 Aug 2011 • 2 answers
Posted 11 Oct 2013 • 2 answers
A safe alternative to caffeine pills to give you more energy. Prescription or over the counter
Posted 16 Apr 2014 • 1 answer
Posted 1 May 2011 • 2 answers
"I have been on Buspar for a month, 5 mg. when I get up and 5 mg. at 2:30 p.m. Within the last three days, I have noticed increased nervousness (but not anxiety), and I read on the web that Buspar and coffee might not work together very well, as both are stimulants. Can anyone comment on this... read more
Posted 30 Nov 2012 • 3 answers
... cramps? I am suffering from period cramps in my lower back. If I take this medication will it help ease the pain?
Posted 22 Jul 2013 • 7 answers
And if so what has replaced it I take them for migraines
Posted 13 Aug 2015 • 2 answers
I just started gabapentin for anxiety, I'm supposed to take 300MG a day. Tonight I drank an energy drink and noticed I soon became very irritable and aggravated for several hours. Is this a side effect of the medicine with caffeine? Or a bad side effect of just the medicine?
Related Condition Support Groups
Related Drug Support Groups
Caffeine Patient Information at Drugs.com
- Caffeine Information for Consumers
- Caffeine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Caffeine (detailed)